Beechams Powders 20 Sachets

£4.29

  • Relieves Cold And Flu Symptoms
  • Active Ingredients: Aspirin And Caffeine
  • Also Treats Aches And Pains
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Beechams Powders contain two active ingredients: aspirin and caffeine, which together provide effective relief from the symptoms of cold, flu, aches and pains, leaving you feeling more like yourself again.

In stock

SKU: Beechams Powders Categories: , ,

Discreet Packaging

UK Based

Medication

Product Description

Buy Beechams Powders 20 Sachets Online

My Pharmacy Is The Best Place To Buy Beechams Powders 20 Sachets Online UK In 2020. To order Beechams Powders 20 Sachets Online In The UK you are required to have a prescription, which you can acquire with our free online consultation service.

Buy Beechams Powders 20 Sachets UK Next Day Delivery

Through My Pharmacy You Can Buy Beechams Powders 20 Sachets UK Next Day Delivery. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Beechams Powders

Beechams Powders are used to provide relief from common cold and flu symptoms; sore throat pain, headache, fever and aches and pains. Due to its ingredients Beechams Powders can also provide mild to moderate pain relief ranging from migraines, neuralgia, toothache and many more.

You can purchase Beechams Powders by filling out the above free consultation form. This will ask you a couple of questions to ensure this medication is safe for your current condition.

Where Can I Buy Beechams Powders

Where can I buy Beechams Powders?

You are on the correct page to purchase Beechams Powders from My Pharmacy. To start the purchase sequence please fill out the above consultation form before adding the product to your basket.

My Pharmacy offers next day delivery, with multiple delivery options including Royal Mail and DPD. Our customer support team will help with any questions or queries you may have via email or by phone. If you are looking for a local “Where can I buy Beechams Powders?” alternative, we’ll happily guide you.

Beechams Powder Wiki

The Beechams Powder Wiki can provide a wide range of information related to Beechams Powder and other Beecham’s related products, including the Beechams Company itself.

There is currently no Beechams Powder Wiki page available. If you are looking for general information about Beechams Powder, such as an ingredients list, the patient information leaflet can help with that.

Beechams Powders And Paracetamol

Beechams Powders And Paracetamol should be safe to take together. If you’re unsure about taking Beechams Powders and Paracetamol together please talk to your doctor or pharmacist about how they might interact with one another.

Beechams Powders Aspirin And Caffeine

Beechams Powders Aspirin and Caffeine are the two main ingredients. Each sachet of Beechams Powders Aspirin contains 600 mg of Aspirin and 50 mg of Caffeine.

Special care should be taken before or during using Beechams Powders Aspirin and Caffeine. Possible interactions with other conditions could cause complications such as:

  • Possible association between aspirin and Reye’s Syndrome, a rare disease that affects the brain and liver that can be fatal.
  • Aspirin may cause bleeding. If any unusual bleeding is noticed tell your doctor immediately.
  • Alcohol and aspirin at the same time increases the risk of bleeding.
  • Avoid excessive caffeine intake when using Beechams Powders Aspirin and Caffeine.
  • Take special care if you think you are dehydrated when taking this product.

Aspirin for pain relief – NHS Website

Beechams Powders Sainsburys

Whilst Beechams Powders is available from other commercial stores like Tesco, Lloyds Pharmacy, Beechams Powders Sainsburys, most of those will require you to bring in your prescription before you can order the medicine.

My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.

Unlike Lloyds Pharmacy, Tesco, Beechams Powders Sainsburys, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Beechams Powders Sainsburys, Lloyds Pharmacy, Tesco, My Pharmacy can be as much as 50% cheaper to buy the same products.

Beechams All In One Powder

Beechams All In One Powder is not available. Beechams all in one is currently available in two different forms, Oral solution and tablets.

The Beechams All In One Powder may have been discontinued. Beechams All In One Powder contains entirely different ingredients when compared to Beechams Powders and is intended for different situations.

Beechams Hot Lemon Powders

Beechams Hot Lemon Powders contain Paracetamol, Phenylephrine and Vitamin C. They are intended to be used for the common cold symptoms, sore throat, blocked nose, fever etc.

The Beechams hot lemon powders flavour provides a soothing effect when drunk.

Beechams Powders 10 Sachets

My Pharmacy currently doesn’t sell the Beechams Powders 10 Sachets pack size. The available pack size available for purchase via My Pharmacy is the 20 sachet pack.

Beechams Powders 10 Sachets is intended for short term use, rather than the 20 sachets long term use. Depending on the severity of your cold/flu, it may be better to buy Beechams Powder 10 Sachets.

Beechams Powders And High Blood Pressure

When taking Beechams Powders and high blood pressure special care should be taken. Check before taking/do not take Beechams Powders if you suffer from high blood pressure or heart disease.

You should ask your doctor before taking this medicine if you suffer from high blood pressure or are taking any medication that lowers blood pressure.

Beechams Powders and High Blood Pressure should be discussed with your doctor before any medication is taken.

What Is Beechams Powder

What is Beechams Powder?

Beechams Powder is a medication that is used to treat the common symptoms of cold and flu. Containing aspirin, a non-steroidal anti-inflammatory drug that helps reduce inflammation and lower temperatures, and caffeine acting as a stimulant, you have the traditional cold and flu treatment.

If you are unsure about which cold and flu treatment you should use, or if you want to know more about “What Is Beechams Powder?” speak to your doctor or pharmacist for further guidance.

What Is In Beechams Powders

A common question we are asked is “What is in Beechams Powders?”

It contains two ingredients; Aspirin and Caffeine.

Aspirin is a non-steroidal anti-inflammatory drug, otherwise known as the abbreviation NSAIDs.

NSAIDs are widely used to reduce inflammation, reduce pain and bring down high temperatures. Although commonly used, they’re not suitable for everyone and can sometimes cause troublesome side effects.

Caffeine is used as a stimulant. This means it increases the activity in your brain and nervous system, making you feel refreshed and focused. Suffering from the cold and flu can make you feel unenergetic so the caffeine should give you a helpful boost.

For more information about what is in Beechams Powders, including excipient ingredients, please refer to the patient information leaflet or the summary of product characteristics.

Side Effects

Like all medicines, Beechams Powders can cause side effects, although not everybody gets them.

If you experience any of these effects then
STOP taking this medicine immediately and contact your doctor or pharmacist:

• Stomach ulceration or perforation: Symptoms could include severe abdominal pain, nausea and vomiting. People with sensitive stomachs
may suffer stomach irritation and may experience bleeding (you may pass blood in your stools, or vomit blood or dark particles that look like coffee grounds).

Severe allergic reactions: Symptoms could include difficulty breathing, skin rash or swollen facial features, or tightening of the chest or
asthma attacks in those sensitive to aspirin.

• Occasionally the blood does not clot well, which may result in bruising or bleeding, or yellowing of the skin and eyes may
occur. Other side effects may include lethargy, weakness, shortness of breath, and generalised swelling or water retention, ringing in your ears or temporary hearing loss.
• High caffeine intake can result in nervousness
and dizziness.

Further Information